# SDR ASOA2015052212893

- Difficulty date: May 6, 2015
- Submitted: May 22, 2015
- Operation: Air carrier
- Aircraft: N926EV
- Make and model: Cndair CL6002B19
- Aircraft serial: 7843
- Aircraft time: 25,653 hours, 24,167 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Post
- Condition: Cracked
- Location: Bs 409
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BS 409+128, LBL 18.0 INBD VERTICAL POST AFT RADIUS HAS AN INDICATION .25" L X 50 PERCENT FSH.  FAILED NDT INSPECTION.  REMOVED  POST SECTIONS IAW SRM 51-42-06.   LOCATED AND DRILLED NEW POST IAW SRM 51-40-11.  INSTALLED NEW POST IAW SRM 51-42-22 AND SRM 51-42-06 AND REO 601R-53-41-889, REV A.
